FEELING ILL...

Discussion in 'Transfer Factor' started by street129, Apr 12, 2009.

  1. street129

    street129 New Member

    HI ALL,

    This morning im feeling very ill and very weak, im shaking alot, with blurred vision, should i be feeling like this after taking one pill, i also had a headache which is gone, i slept alot today, i have cfs a long time, should i discontinue taking the tf100.

    I ordered the tranfer factor100, and it came last week, i put it in the frig, but didnt used it until last night.

    Thanks for any help that you can give me, on what i should do after taking transfer facoter100, or am i on the right track. help me please.

  2. spacee

    spacee Member

    If you are considering trying Ampligen or Valcyte, you might want to put your TF in your freezer and try it if those don't go as well as you hope. This stuff freezes for at least 3 years and probably 5. I have 5 years worth in my freezer.

    IF you decide to use the TF, you should go extremely slow, like Mikie. She just opened the capsule and put a few grains under her tongue. Then wait till that herx wears off before doing it again. One capsule might last you a month or so.

    Just, if you use it, go very slow.

    So sorry you are having such a hard time of it.

    Spacee